# SDR SWAA113233

- Difficulty date: April 27, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 76,805 hours, 68,858 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546559
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND PILLOWING CORROSION ON STR CLIP, BS 987, BETWEEN SHEAR TIE AND FUSELAGE SKIN.  REMOVED AND REPLACED STR PER SRM.
